On a family of cubics over imaginary quadratic fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)109-130
JournalPeriodica mathematica Hungarica
Volume51
Issue number2
Publication statusPublished - 2005

Cite this

On a family of cubics over imaginary quadratic fields. / Ziegler, Volker.

In: Periodica mathematica Hungarica, Vol. 51, No. 2, 2005, p. 109-130.

Research output: Contribution to journalArticleResearchpeer-review

@article{3b9f80686e134e3098219a2c95ec118c,
title = "On a family of cubics over imaginary quadratic fields",
author = "Volker Ziegler",
year = "2005",
language = "English",
volume = "51",
pages = "109--130",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - On a family of cubics over imaginary quadratic fields

AU - Ziegler, Volker

PY - 2005

Y1 - 2005

M3 - Article

VL - 51

SP - 109

EP - 130

JO - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

IS - 2

ER -